# SDR CA190326005

- Difficulty date: March 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- Engine: PW1524G
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 999D0006521
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) L/H ENGINE COWL ANT ICE VAVE FAILED  L ENGINE CAI VAVE MESSAGE L ENGINE FAULT   CAI UPPER VALVE.
